# SDR 96ZZZX5481

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 28110H
- Condition: Threads Broken
- Location: Hyd Sys
- Part time: 17,561 hours
- Component: Facet
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WITHOUT USING EMERGENCY HAND PUMP.  FOUND HYD LEAK AT LT HYD FILTER ASSY.  O-RING WAS BLOWN AND UPON REMOVING FILTER BOWL, THREADS ON FILTER BOWL WERE FOUND BROKEN.  SUSPECT CAUSE THREADS SEPARATED FROM METAL FATIGUE OR OVERTORQUING.
